MathSciNet Relay Station
MathSciNet bibliographic data
MR2286088 42C40 (42B10 42C15)
Gabardo, Jean-Pierre; Li, Yun-Zhang Holes in the spectrum of functions generating affine systems. Proc. Amer. Math. Soc. 135 (2007), no. 6, 1775–1784.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement